MathSciNet Relay Station
MathSciNet bibliographic data
MR792262 (87c:20047) 20D20 (20C15 20D05 20G40)
Blau, Harvey I. On trivial intersection of cyclic Sylow subgroups. Proc. Amer. Math. Soc. 94 (1985), no. 4, 572–576.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement